# SDR QXEA2014012800072

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 29,861 hours, 30,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INOPERATIVE CAUTION, AFTER GEAR RETRACTION.  RIGHT DOOR AMBER LIGHT REMAINING ILLUMINATED.   F/A REPORTS THAT RT MAIN GEAR DOOR APPEARS TO BE CLOSED IN FLIGHT.  PERFORMED GVI OF BOTH MLG AND NLG WITH NO DEFECTS NOTED.  C/W GVI OF RT MLG WHEEL WELL AREA AND RT MLG DOOR LINKAGES WITH NO DEFECTS OR FOREIGN OBJECTS NOTED.  IN PSEU FOUND FAULT RGDRCL PROXIMITY SENSOR OPEN, WAS ABLE TO GET FAULT TO CLEAR AND REOCCUR BY MANIPULATING WIRE HARNESS TO RGDRCL SENSOR.  C/W FIM TASK 23-73-12-810-815.  R & R RGDRCL SENSOR S20 IAW AMM 32-61-06-000-802 AND 32-61-06-400-802 IAW MAINTENANCE REQUEST C/W OPS TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS IAW AMM 32-31-00-710-801 AND MANTENANCE 6071001 FOR JACKING OF ACFT.  ALL CHECKED GOOD.  NO FURTHER FAULTS IN PSEU.  NO FURTHER DEFECTS NOTED.
